RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 253, Pages 127–134 (Mi tm89)  

Boundary Uniqueness Theorems in the Carleman Classes and a Dirichlet Problem

V. V. Napalkova, K. V. Trounovb, R. S. Yulmukhametovb

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b Bashkir State University

Abstract: We find conditions for the quasianalyticity at a boundary point of the Carleman function classes in a planar Jordan domain.

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 115–122

Bibliographic databases:

UDC: 517.548.3
Received in September 2005

Citation: V. V. Napalkov, K. V. Trounov, R. S. Yulmukhametov, “Boundary Uniqueness Theorems in the Carleman Classes and a Dirichlet Problem”, Complex analysis and applications, Collected papers, Tr. Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 127–134; Proc. Steklov Inst. Math., 253 (2006), 115–122

Citation in format AMSBIB
\Bibitem{NapTroYul06}
\by V.~V.~Napalkov, K.~V.~Trounov, R.~S.~Yulmukhametov
\paper Boundary Uniqueness Theorems in the Carleman Classes and a~Dirichlet Problem
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 127--134
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338693}
\elib{http://elibrary.ru/item.asp?id=13515692}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 115--122
\crossref{https://doi.org/10.1134/S0081543806020118}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748331134}


Linking options:
  • http://mi.mathnet.ru/eng/tm89
  • http://mi.mathnet.ru/eng/tm/v253/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:297
    Full text:109
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020